MathSciNet Relay Station
MathSciNet bibliographic data
MR1406063 52A15
Dolbilin, N. P.; Shtanʹko, M. A.; Shtogrin, M. I. Nonbendability of polyhedral spheres with even-sided faces. (Russian) Uspekhi Mat. Nauk 51 (1996), no. 3(309), 197--198; translation in Russian Math. Surveys 51 (1996), no. 3, 543–544
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 08:12:43 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=99ff8431d2a4e9310277addf812beb89; path=/; expires=Fri, 06-Jun-2031 08:12:43 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 554 Wo"7|SW wj]^G@EBr)/i{*kv}6P񲐅&$RWc)cՓɧ#h`:咍 kWa* j%4P!EQ@* KS.*bQ xg4x{]+7̸6Pevֺ}6Q3B٤SNbhj&VMPC]lJ؄gbsp̘1P `fs}02my?2ֺG\K2#@@Q@Ī8$tz:Kv"4 1EW)܆wX+CJ<`s`9јc&)[[ YR+b@vtJ^3&orf\`AC؜ ]B^wnN˚uvچb Uș]Z3bUsnNբj4~U<'++RRt]jA.1w])l^y!xS+|4\Ê0{YjKk^S7F a $ 0